MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 2F SINGLE-LUMEN PICC W/STIFFENING STYLET BASIC TRAY 30CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 2F SINGLE-LUMEN PICC W/STIFFENING STYLET BASIC TRAY 30CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer via medwatch "one week old neonate in the nicu had a picc line placed.On (b)(6) 2022, picc line was ordered to be pulled back 3cms.Infant dressing removed per protocol using dressing change kit and wearing sterile gloves, hat, mask, and goggles.Upon removal of tegaderm, the line appeared intact, but when removing white hub guard near insertion site line found to be in two pieces around the 4 cm mark.Part of line still attached to hub guard and part of line was free.Line grabbed with tweezers and slowly removed.Full length of catheter accounted for upon removal.Second picc nurse to bedside to assess.Medical team made aware of findings.Ordered piv to be inserted and dose of vancomycin given.New picc line to be inserted later that day." additional information received 12/09/2022: patient required additional procedure for new line placement.Patient is a preemie and being treated for genetic and cardiac d/o, no infectious disease.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refz2107 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (refz2107) have been reported from the same facility.

Brand Name
PER-Q-CATH PLUS 2F SINGLE-LUMEN PICC W/STIFFENING STYLET BASIC TRAY 30CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16044722
Report Number3006260740-2022-05868
Device Sequence Number12328795
Product Code LJS
UDI-Device Identifier00801741074837
UDI-Public(01)00801741074837
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number4132105
Device Lot NumberREFZ2107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Initial Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 DA
Patient SexFemale